# SDR 9710042204

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Out Of Adjust
- Location: Nr 1 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB ON LEADING EDGE FLAP AND SLAT RETRACTION, NR 1 KRUEGER FLAP INDICATED STILL DOWN.  FLIGHT RETURNED TO MSP.  PERFORMED FUEL DUMP AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED NR 1 KRUEGER FLAP SWITCH AND PERFORMED OPERATIONAL CHECK, SYSTEM CHECKED OK.
